Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 28, 2011, 3:41 PM EDT for Wilcox County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2011, 3:41 PM EDT (19:41 UTC)
- Expired
- Jun 28, 2011, 4:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
County Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 80 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2253 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
009
WWUS82 KFFC 281941
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT TUE JUN 28 2011
GAZ108-282015-
341 PM EDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WILCOX COUNTY UNTIL 415 PM EDT...
AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROCHELLE...MOVING EAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WILCOX COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE POPE CITY...SEVILLE...PITTS...ROCHELLE...OWENSBORO...
ANTIOCH CHURCH...BROWNING AND ABBEVILLE. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3192 8361 3210 8355 3204 8330 3201 8330
3200 8328 3199 8329 3195 8326 3195 8324
3193 8322 3184 8325 3184 8338
TIME...MOT...LOC 1941Z 289DEG 15KT 3198 8349
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 28, 3:37 PM EDT, 4 minutes earlier.
Area forecast discussion, Jun 28, 3:37 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 337 PM EDT TUE JUN 28 2011 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... SHOWERS AND THUNDERSTORMS HAVE DEVELOPED MAINLY ACROSS CENTRAL GEORGIA THIS AFTERNOON...WITH LARGER RAIN SHIELD BACK IN AL. LATEST HI RES SHORT TERM MODELS INDICATING THAT CONVECTION SHOULD BE FOCUSED SOUTH OF THE ATL METRO AREA...WITH ISOLATED TO SCATTERED THUNDERSTORMS AT BEST ACROSS NORTH GEORGIA. GIVEN THAT PORTIONS OF THE SOUTH AND CENTRAL CWA EXPERIENCED THE BEST HEATING THIS MORNING AHEAD OF THE CLOUD SHIELD...THESE MODEL SOLUTIONS ARE BELIEVABLE...EVEN THOUGH 16Z HAND ANALYSIS SHOWS THE FRONTAL BOUNDARY JUST APPROACHING THE NW GA CORNER. MODELED MU CAPE RANGES IN THE 1500-2500 J/KG ACROSS THE AREA THIS AFTERNOON AND EVENING...AND LIFTED INDEX VALUES BELOW -4...SO STRONG TO ISOLATED SEVERE STORMS CAN STILL BE ANTICIPATED. EXPECT FRONT TO PUSH INTO NORTH GEORGIA THROUGH THE AFTERNOON...AND THEN STALL ACROSS THE SOUTHERN CWA WEDNESDAY AS BACKDOOR FRONT INFLUENCES THE NORTH GEORGIA MOUNTAINS. MODEL GUIDANCE POPS STILL SEEM A LITTLE LOW FOR TONIGHT AND WEDNESDAY...SO HAVE GENERALLY GONE LIKELY TO CATEGORICAL THIS AFTERNOON...THEN GOOD CHANCE TO LIKELY TONIGHT...AND DIMINISHING IT TO SLIGHT CHANCE TO CHANCE BY WEDNESDAY MORNING GENERALLY ACROSS CENTRAL GEORGIA. GUIDANCE TEMPERATURES ON THE SAME PAGE...WITHIN A FEW DEGREES. HAVE GONE WITH SLIGHTLY WARMER THAN GUIDANCE CONSENSUS ON THE LOWS AND SLIGHTLY COOLER ON THE HIGHS GIVEN THE CLOUD COVER AND RAIN ACTIVITY. AS DRY AIR MOVES IN BEHIND THE FRONT...THURSDAY MORNING LOWS EXPECTED TO BE A FEW DEGREES COOLER. 31 .LONG TERM /FRIDAY THROUGH TUESDAY/... RIDGE OF HIGH PRESSURE BUILDS OVER THE CENTRAL U.S. WEDNESDAY...AND AXIS PUSHES EAST...ENCOMPASSING THE SOUTHEAST BY THURSDAY AFTERNOON. THE REGION REMAINS UNDER THE INFLUENCE OF THE HIGH THROUGH THE HOLIDAY WEEKEND...LIMITING CONVECTION TO ISOLATED...DIURNALLY DRIVEN ACTIVITY...AND KEEPING TEMPERATURES HOT. A FEW UPPER LEVEL DISTURBANCES MAKE THEIR WAY INTO THE TN VALLEY...INCREASING POPS SLIGHTLY EARLY NEXT WEEK AS THE RIDGE BEGINS TO BREAK DOWN...LEAVING THE REGION UNPROTECTED. 31 && .AVIATION... 18Z UPDATE... VFR FORECAST AT ALL SITES...WITH MVFR DUE TO AFTERNOON/EVENING TSRA AND EARLY MORNING FOG. CONVECTION EXPECTED TO INITIATE AFTER 19Z AND MOVE THROUGH METRO ATL SITES TONIGHT. CONVECTION ALONG A BOUNDARY NEARING CSG...COULD HELP INITIATION AT MCN. CSG MAY SEE CHANCES OF TSRA FALL AFTER THOSE STORMS MOVE THROUGH...BUT MCN COULD SEE A LONG NIGHT OF STORMS AS CONVECTION THAT MOVES FROM THE NORTH COULD AFFECT THEM THROUGH 03Z. WINDS EXPECTED TO STAY W-NW AT MOST SITES...EXCEPT AHN WHICH COULD GO E-NE TOMORROW. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON WINDS...CIGS...AND VSBYS. MEDIUM CONFIDENCE ON PCPN AND CONVECTION TIMING. PREFERRED CAE WRF NMM AND NAM BUFR/GFS BUFR BLEND. 10 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 93 68 93 / 60 10 20 10 ATLANTA 72 90 71 91 / 50 10 10 5 BLAIRSVILLE 67 87 64 87 / 40 10 10 20 CARTERSVILLE 70 90 66 91 / 40 10 10 10 COLUMBUS 74 93 73 94 / 60 30 10 10 GAINESVILLE 72 89 69 90 / 50 10 10 10 MACON 72 93 71 94 / 60 30 20 10 ROME 71 90 66 92 / 40 10 10 10 PEACHTREE CITY 69 90 68 91 / 50 20 10 5 VIDALIA 73 92 73 94 / 50 50 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 31/10
Hazardous weather outlook, Jun 28, 5:15 AM EDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 515 AM EDT TUE JUN 28 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-290915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 515 AM EDT TUE JUN 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT .SYNOPSIS... A WEAKENING COLD FRONT OVER THE TENNESSEE RIVER VALLEY WILL SINK SOUTH INTO CENTRAL GEORGIA THROUGH TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM SCATTERED TO ISOLATED SEVERE THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING...GUSTY WINDS TO 60 MPH...AND LOCALLY HEAVY RAIN. THE BEST LOCATION FOR SCATTERED SEVERE STORMS WILL BE ACROSS NORTH GEORGIA WITH ISOLATED SEVERE STORMS ACROSS CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. .DISCUSSION... A WEAKENING COLD FRONT OVER THE TENNESSEE RIVER VALLEY WILL SINK SOUTH INTO CENTRAL GEORGIA THROUGH TONIGHT. A FEW WEAK WAVES ALONG THE FRONT WILL ALSO MOVE INTO THE STATE BRINGING ISOLATED TO SCATTERED SEVERE STORMS TO THE AREA. INSTABILITY INDICES INCREASE THIS AFTERNOON WITH CAPES EXPECTED IN THE 2000 TO 2500 RANGE ACROSS NORTH AND CENTRAL GEORGIA. THERE IS AN UPPER LEVEL RIDGE BUILDING INTO THE REGION FROM THE WEST...BUT IT DOES NOT LOOK LIKE IT WILL BE STRONG ENOUGH TO INHIBIT SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED WEDNESDAY AND THURSDAY...AND AGAIN ON MONDAY. NO HAZARDOUS WEATHER EXPECTED FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 28, 2:32 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 PM EDT TUE JUN 28 2011
GAZ089-090-281915-
232 PM EDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MUSCOGEE AND CHATTAHOOCHEE COUNTIES UNTIL 315 PM EDT...
AT 231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SAND HILL...MOVING SOUTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 315 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE VISTA TERRACE...HIGHLAND
PARK...SAINT MARYS HILLS...BENNING PARK...BENNING HILLS...CARTER
ACRES...BATTLE PARK...CUSTER ROAD TERRACE...SAND HILL...EDGEWOOD...
KENWOOD...NORTH FORT BENNING...EELBECK/WEST FORT BENNING...CUSSETA
AND CHRISTOPHER. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3239 8499 3241 8499 3242 8497 3245 8497
3255 8489 3244 8466 3223 8466 3223 8477
TIME...MOT...LOC 1832Z 305DEG 11KT 3242 8485Special weather statement, Jun 28, 3:12 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
312 PM EDT TUE JUN 28 2011
GAZ083-095-281945-
312 PM EDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN TWIGGS AND HOUSTON COUNTIES UNTIL 345 PM EDT...
AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTERVILLE...MOVING SOUTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
TWIGGS AND HOUSTON COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE ELBERTA...CENTERVILLE...WARNER ROBINS...
ROBINS AIR FORCE BASE...HOUSTON LAKE...BONAIRE...SAND BED...KATHLEEN
AND TARVERSVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.
&&
LAT...LON 3253 8372 3261 8371 3264 8372 3269 8370
3266 8360 3270 8361 3271 8360 3253 8339
3238 8359
TIME...MOT...LOC 1912Z 319DEG 12KT 3261 8365Special weather statement, Jun 28, 3:14 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
314 PM EDT TUE JUN 28 2011
GAZ086-281945-
314 PM EDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN EMANUEL COUNTY UNTIL 345 PM EDT...
AT 309 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SUMMERTOWN...MOVING EAST AT 30 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
EMANUEL COUNTY THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE THREE POINTS...MODOC...COLEMANS LAKE...SUMMERTOWN...
CANOOCHEE...TWIN CITY AND GARFIELD. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3255 8202 3254 8204 3255 8207 3255 8209
3261 8236 3283 8229 3283 8226 3281 8222
3282 8216 3281 8213 3266 8208 3260 8200
TIME...MOT...LOC 1914Z 289DEG 26KT 3273 8221Local storm report, Jun 28, 3:27 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG 1 ENE CENTERVILLE 32.64N 83.67W
06/28/2011 HOUSTON GA NWS EMPLOYEE
RETIRED NWS EMPLOYEE REPORTS A FEW DOWNED OAK LIMBS AND
SPORADIC WIND GUSTS AROUND 50 MPH IN CENTERVILLE.
&&
RGARCIASpecial weather statement, Jun 28, 3:35 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
335 PM EDT TUE JUN 28 2011
GAZ102-282000-
335 PM EDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN STEWART COUNTY UNTIL 400 PM EDT...
AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF SANFORD...MOVING SOUTHEAST AT 20
MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
STEWART COUNTY THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE FLORENCE MARINA STATE PARK...PROVIDENCE CANYON STATE
PARK AND SANFORD. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.
&&
LAT...LON 3192 8492 3195 8497 3197 8497 3197 8504
3200 8507 3201 8506 3208 8506 3218 8497
3196 8473 3193 8470 3191 8471
TIME...MOT...LOC 1935Z 306DEG 17KT 3198 8501Special weather statement, Jun 28, 3:41 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT TUE JUN 28 2011
GAZ108-282015-
341 PM EDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WILCOX COUNTY UNTIL 415 PM EDT...
AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROCHELLE...MOVING EAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WILCOX COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE POPE CITY...SEVILLE...PITTS...ROCHELLE...OWENSBORO...
ANTIOCH CHURCH...BROWNING AND ABBEVILLE. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3192 8361 3210 8355 3204 8330 3201 8330
3200 8328 3199 8329 3195 8326 3195 8324
3193 8322 3184 8325 3184 8338
TIME...MOT...LOC 1941Z 289DEG 15KT 3198 8349The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 1:20 AM EDT | Special Weather Statement | FFC | Lumpkin, White | 25 min |
| Jun 28, 1:45 AM EDT | Special Weather Statement | FFC | Lumpkin, White | 30 min |
| Jun 28, 2:13 AM EDT | Special Weather Statement | FFC | White | 47 min |
| Jun 28, 3:32 AM EDT | Special Weather Statement | FFC | Towns | 28 min |
| Jun 28, 4:02 AM EDT | Special Weather Statement | FFC | Towns | 28 min |
| Jun 28, 9:38 AM EDT | Special Weather Statement | FFC | Paulding, Polk | 22 min |
| Jun 28, 12:57 PM EDT | Special Weather Statement | FFC | Harris | 33 min |
| Jun 28, 1:43 PM EDT | Special Weather Statement | FFC | Talbot | 47 min |
| Jun 28, 1:50 PM EDT | Special Weather Statement | FFC | Telfair | 25 min |
| Jun 28, 2:20 PM EDT | Special Weather Statement | FFC | Crawford | 25 min |
| Jun 28, 2:32 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 43 min |
| Jun 28, 2:42 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion | 22 min |
| Jun 28, 3:12 PM EDT | Special Weather Statement | FFC | Houston | 33 min |
| Jun 28, 3:14 PM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| Jun 28, 3:35 PM EDT | Special Weather Statement | FFC | Stewart | 25 min |
| Jun 28, 4:30 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs, Treutlen | 45 min |
| Jun 28, 4:41 PM EDT | Special Weather Statement | FFC | Crisp | 49 min |
| Jun 28, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Sumter | 40 min |
| Jun 28, 4:55 PM EDT | Special Weather Statement | FFC | Pulaski | 50 min |
| Jun 28, 5:01 PM EDT | Special Weather Statement | FFC | Toombs | 44 min |
| Jun 28, 5:45 PM EDT | Special Weather Statement | FFC | Laurens | 30 min |
| Jun 28, 6:01 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 29 min |
| Jun 28, 6:16 PM EDT | Special Weather Statement | FFC | Wheeler | 44 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.